Archivum mathematicum

ISSN 1212-5059 · Volume 54 (2018), No. 2 · Electronic Edition

Sujoy Majumder and Rajib Mandal
On a result of Zhang and Xu concerning their open problem
pp. 65–89: Abstract, GZIP-PS (494 KiB), PDF (509 KiB)

Chuanxi Qian and Justin Smith
Existence and global attractivity of periodic solutions in a higher order difference equation
pp. 91–110: Abstract, GZIP-PS (457 KiB), PDF (448 KiB)

Ivan Kolář
Some functorial prolongations of general connections
pp. 111–117: Abstract, GZIP-PS (355 KiB), PDF (359 KiB)

Rachid Boumahdi and Jesse Larone
Polynomials with values which are powers of integers
pp. 119–125: Abstract, GZIP-PS (376 KiB), PDF (391 KiB)